Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in lower back, bulges in spine. On narco. Advise

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 262 Questions
Pain yes I'm having lower back pain on my l5 s1 I have I have bulges on my spine in my head need something for pain I'm usually on Norco but I ran out and I just move don't have a doctor can you help me thank you

Posted Fri, 3 May 2013 in ADHD
Answered by Dr. Balaji Chinnasami 49 minutes later
Thanks for your query to healthcare magic.
Norco contains hydrocodone, which comes under opioids and hence cannot be given without doctor's prescription. Till you see a doctor, you can try out over the counter medications for pain relief like diclofenac, ibuprofen along with ranitidine. Spine immobilization with lumbar braces can help reduce pain. Physiotherapy also may help reduce pain.
My advice would be to get treated for back pain rather than only taking pain relief drugs. If your back pain has been for a long time, just make a consultation with orthopaedician for finding a cure to the problem.

If you have any queries, I am happy to help . If not please close the query and rate it.
Take care
Dr. Balaji Chinnasami MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor